# SDR 08FDEA02723

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 55,741 hours, 13,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ACA72251
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER JAMB SUPPORT FITTING NR 6 FOUND 2ND LAYER BEAM WITH CRACK INDICATION AT HOLE B.  REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5310-122531, TITLE: FUSELAGE MAIN CARGO DOOR LOWER JAMB BORE HOLES AT APPROXIMATE STA = 737 AND 757, REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
